Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 366, Number 8
HTML articles powered by AMS MathViewer

Self-shrinkers with a rotational symmetry
Stephen Kleene and Niels Martin Møller PDF
Trans. Amer. Math. Soc. 366 (2014), 3943-3963
A parabolic inverse problem with mixed boundary data. Stability estimates for the unknown boundary and impedance
V. Bacchelli, M. Di Cristo, E. Sincich and S. Vessella PDF
Trans. Amer. Math. Soc. 366 (2014), 3965-3995
Factoring formal power series over principal ideal domains
Jesse Elliott PDF
Trans. Amer. Math. Soc. 366 (2014), 3997-4019
A quasi-lower bound on the consistency strength of PFA
Sy-David Friedman and Peter Holy PDF
Trans. Amer. Math. Soc. 366 (2014), 4021-4065
One-dimensional bad Noetherian domains
Bruce Olberding PDF
Trans. Amer. Math. Soc. 366 (2014), 4067-4095
Chromatic expansions in function spaces
Ahmed I. Zayed PDF
Trans. Amer. Math. Soc. 366 (2014), 4097-4125
Weighted Bergman spaces and the $\bar {\partial }-$equation
Bo-Yong Chen PDF
Trans. Amer. Math. Soc. 366 (2014), 4127-4150
Characterization of closed ideals with bounded approximate identities in commutative Banach algebras, complemented subspaces of the group von Neumann algebras and applications
Anthony To-Ming Lau and Ali Ülger PDF
Trans. Amer. Math. Soc. 366 (2014), 4151-4171
Fibers of characters in Gelfand-Tsetlin categories
Vyacheslav Futorny and Serge Ovsienko PDF
Trans. Amer. Math. Soc. 366 (2014), 4173-4208
The cleavage operad and string topology of higher dimension
Tarje Bargheer PDF
Trans. Amer. Math. Soc. 366 (2014), 4209-4241
Computable completely decomposable groups
Rodney Downey and Alexander G. Melnikov PDF
Trans. Amer. Math. Soc. 366 (2014), 4243-4266
Holomorphic curves with shift-invariant hyperplane preimages
Rodney Halburd, Risto Korhonen and Kazuya Tohge PDF
Trans. Amer. Math. Soc. 366 (2014), 4267-4298
Firmly nonexpansive mappings in classes of geodesic spaces
David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo PDF
Trans. Amer. Math. Soc. 366 (2014), 4299-4322
Quasifuchsian state surfaces
David Futer, Efstratia Kalfagianni and Jessica S. Purcell PDF
Trans. Amer. Math. Soc. 366 (2014), 4323-4343
Descent of affine buildings - I. Large minimal angles
Bernhard Mühlherr, Koen Struyve and Hendrik Van Maldeghem PDF
Trans. Amer. Math. Soc. 366 (2014), 4345-4366
Descent of affine buildings - II. Minimal angle $\pi /3$ and exceptional quadrangles
Koen Struyve PDF
Trans. Amer. Math. Soc. 366 (2014), 4367-4381
Green function estimates for subordinate Brownian motions: Stable and beyond
Panki Kim and Ante Mimica PDF
Trans. Amer. Math. Soc. 366 (2014), 4383-4422
Lowering topological entropy over subsets revisited
Wen Huang, Xiangdong Ye and Guohua Zhang PDF
Trans. Amer. Math. Soc. 366 (2014), 4423-4442
Determinacy from strong reflection
John Steel and Stuart Zoble PDF
Trans. Amer. Math. Soc. 366 (2014), 4443-4490
Trinity symmetry and kaleidoscopic regular maps
Dan Archdeacon, Marston Conder and Jozef Širáň PDF
Trans. Amer. Math. Soc. 366 (2014), 4491-4512